# SDR SWAA982740

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BROKEN HINGE ON EXTERNAL POWER RECEPTACLE DOOR.  REMOVED AND REPLACED BROKEN HINGE PER BOEING SRM.
